Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/27409

Title: Generalizations of the short pulse equation
Authors: Hone, Andrew N.W.
Novikov, V.S.
Wang, Jing Ping
Keywords: Short-wave limit
Recursion operator
Lax pair
Issue Date: 2017
Publisher: © The Authors. Published by Springer Verlag
Citation: HONE, A.N.W., NOVIKOV, V.S. and WANG, J.P., 2017. Generalizations of the short pulse equation. Letters in Mathematical Physics, 108(4), pp. 927–947.
Abstract: We classify integrable scalar polynomial partial differential equations of second order generalizing the short pulse equation.
Description: This is an Open Access Article. It is published by Springer under the Creative Commons Attribution 4.0 Unported Licence (CC BY). Full details of this licence are available at: http://creativecommons.org/licenses/by/4.0/
Sponsor: ANWH is supported by Fellowship EP/M004333/1 and JPW is partially supported by EP/P012698/1 from the Engineering and Physical Sciences Research Council (EPSRC).
Version: Published
DOI: 10.1007/s11005-017-1022-3
URI: https://dspace.lboro.ac.uk/2134/27409
Publisher Link: https://doi.org/10.1007/s11005-017-1022-3
ISSN: 0377-9017
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Hone_s11005-017-1022-3.pdfPublished version309.69 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.